MathSciNet Relay Station
MathSciNet bibliographic data
MR2896172 51E21 (05B25 94B65)
Daskalov, R.; Metodieva, E. New $(n,r)$-arcs in ${\rm PG}(2,17)$, ${\rm PG}(2,19)$ and ${\rm PG}(2,23)$. (Russian) Problemy Peredachi Informatsii 47 (2011), no. 3, 3--9; translation in Probl. Inf. Transm. 47 (2011), no. 3, 217–223
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement